Fluid limits to analyze long-term flow rates of a stochastic network with ingress discarding

Walrand, Jean, Musacchio, John . The Annals of Applied Probability 2013. 23 (4) :1318-1354

Locate this article in:

Bibtex

@article{CIS-319487,
  Author = {Walrand, Jean and Musacchio, John},
  Title = {Fluid limits to analyze long-term flow rates of a stochastic network with ingress discarding},
  Journal = {The Annals of Applied Probability},
  Volume = {23},
  Number = {4},
  Year = {2013},
  Pages = {1318--1354},
  Keywords = {}
}

Similar articles